Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ftlouie29

Member
  • Total Reviews

    0
  • Content Count

    13
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About ftlouie29

  • Rank
    New Member

Recent Profile Visitors

1005 profile views
  1. Started breaking out again! NO WHY?!??! I know I'm going to have to wait 3 months to see results, but I was so hopeful after last week. Oh well!
  2. HI EVERYONE. Okay, so things are looking and feeling good! I hit my one month mark over the weekend and I've officially been on my new birth control for 3 months (what felt like the longest 3 months of my LIFE). No new break outs since last Sunday, which is a long time for me. I know that this might not last forever, but I'm taking it while it does. I also purchased some new make up and ladies, let me tell you -- this stuff is GOLD. (http://www.sephora.com/le-teint-encre-de-pea
  3. ftlouie29

    Worries

    HEY GIRL. I'm in my 5th week of accutane and I was feeling just like you. I basically found that I my break outs didn't get any worse -- but I did keep breaking out. I think my break outs have slowed down a little, but it's always hard to tell. Everyone is different, some people break out, some people don't. Just know that if you keep on it, you'll be 100% clear soon.
  4. heyyyyyy everyone. so my derm upped my dose by 10 MG. I hope it does something! my chin has slowwwwly stopped breaking out, but now the rest of my face is taking a beating. I've attached some pictures below. nothing more to report, just an upped dose and good blood work. LET'S HOPE THIS WORKS!
  5. Alright, so I'm getting close to the end of the first month and I'm kind of frustrated. I had a pretty big and bad break out on Monday, so bad I had to go have the entire left side of my chin injected so it would go down. I wish that I would just clear up, but it seems like it's going to take a while for me. Oh well, no pain no gain, right? This month, contrary to my last post has FLEW by. I can't believe I've been on this pill for almost a whole month. I'm realizing that I missed a
  6. When did you stop getting cysts? I'm at the end of week 4 and still get at least 2 a week I guess it's an improvement because I WAS getting 2 every few days before! It kind of sounds like we're on a similar journey, so I might pick your brain a bit!
  7. I've heard the pore strips literally RIP your skin off, if you're really dry! My red marks got really red too! Hang in there!
  8. TIME PASSES SO SLOWLY ON THIS STUPID DRUG. Oyyyyyy. Alright, so it's day 19. My break out has faded, BUT something weird has happened. I'm taking to the internet to try and figure out what it is. Basically in spots close to where I had kenalog dents (bad girl, I know), I've broken out in small bumps that look like pimples but aren't sore or really red. The doctors say it's just the pits filling in and the skin repairing itself (I've had a lot of kenalog in this area)... Is this true?
  9. HEY GUYS. This is my first, of I'm sure many, blog posts about my journey with Accutane. Like most of you, I've had stubborn acne on and off for the last few years and it just recently become a huge downer. SO, I took to the dermatologist to get the tough stuff, and tough stuff he gave. I only ever break out on my chin, but the last 6-8 months it just became unbearable. I've been on 40 MG of Accutane for 15 days now. This past week I had a brutal break out (3-4 cysts on my chin) that
  10. Yay! I'm happy your skin is clearing up. I'm only on my second week... I can't wait to be where you are!
  11. I got Blu-U done and it didn't do anything good for my skin. I would say it's not worth the money, but that's totally up to you!
  12. Hi everyone, Back in October I switched to Yaz, and for about 2 months I broke out pretty consistently but after those two months my skin was amazing. The only problem was I lost my period completely. I could induce a period with Vitamin C but that made me break out -- for a while it was clear skin, or my reproductive health. So I went to the doctor, and after a lot of research I asked her if I could switch to Yasmin because I figured it's in the same drug family so the adjustment might no
×